# SDR SIMA200715902

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 6,788 hours, 5,878 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX679625
- Condition: Failed
- Location: Hyd System
- Part time: 6,788 hours, 5,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE HYDRAULIC FAIL MESSAGE, RETURNED TO DFW.  REMOVED AND REPLACED ENGINE ONE HYDRAULIC PUMP IAW EMB AMM 29-10-03.  LEAK AND OPERATIONAL CHECK WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
